# SDR USAA2014050900010

- Difficulty date: May 5, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N5242
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CORROSION ON FLOOR SUPPORT CHANNEL BETWEEN BS 1661 TO BS 1640, BL0.  REPLACED FLOOR SUPPORT CHANNEL BETWEEN BS 1661 TO BS 1640, BL0 IAW SRM 51-40-02 & DWG 146N5242.
